Asymptotic properties of divergence statistics in a stratified random sampling and its applications to test statistical hypotheses

Salicru, M., Menendez, M., Morales, D., Pardo, L., Salicrú, M., Menéndez, M. . Journal of Statistical Planning and Inference 1994. 38 :201-221

Locate this article in:

Bibtex

@article{CIS-120830,
  Author = {Salicru, M. and Menendez, M. and Morales, D. and Pardo, L. and Salicrú, M. and Menéndez, M.},
  Title = {Asymptotic properties of divergence statistics in a stratified random sampling and its applications to test statistical hypotheses},
  Journal = {Journal of Statistical Planning and Inference},
  Volume = {38},
  Year = {1994},
  Pages = {201--221},
  Keywords = {Chi-squared test, Complex survey design}
}

Similar articles